Sudden drop in Estrogen levels can cause Neuropathy in Post Menopausal Women

May 22, 2012

We often talk about neuropathy as a problem for people with type 2 diabetics. There are over two dozen causes for neuropathy, and one  is that is quite surprising:  Menopause.  Or, more specifically, a sudden drop in estrogen levels, whether caused by menopause, or by stopping estrogen therapy.

Those who study this, believe that blood flow decreases when estrogen ceases to be produced.

This affects your nerves, muscles, joints, hair and can cause symptoms similar to peripheral neuropathy. These symptoms often manifest well before you actually reach menopause.

No matter what the reason, once you start to experience numbness or tingling in your arms or legs, it is important to consult an expert, like Dr Davis, immediately.  If you know a post-menopausal woman please pass this information to her so she can discuss it with her doctor and make decisions with positive outcomes for her life.

Jason Davis

Contact

Central Florida Regenerative Medicine
1585 Santa Barbara Blvd, Suite A
The Villages, FL 32159

Phone: (352) 430-2121

GET CONNECTED

Visit Us

Central Florida Regenerative Medicine | 1585 Santa Barbara Blvd, Suite A, The Villages, FL 32159 | (352) 430-2121
Serving the Villages, Lady Lake, Fruitland Park, Ocala, Lake County, FL & Surrounding Areas.

The information contained within this website should not be considered medical advice. Any information contained herein is for informational purposes only. If you have an emergency, call 911.
Website by HD Marketing & Design

Copyright Davis Clinic of Chiropractic. All rights reserved.

Now Under New Ownership. Welcome Dr. Restieri!Schedule an Appointment
+